# SDR CALA2025012100161

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 81,278 hours, 33,427 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: D5348004121201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AREA AROUND PRESSURIZATION OUTFLOW VALVE L OWER STRINGER AT FR65 CORRODED.   REMOVED AND REPLACED DISCREPANT STRINGER CLIP AND FRAME ST RAP BTW FR 64-67 AT STGR 31 IAW A320 SRM 51-72-11 51-42-11 51-44 -11.
